# SDR N6WA2012051801

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10062
- Aircraft time: 24,818 hours, 17,449 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Snap Ring
- Condition: Missing
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNAP RING ON RT LIFE LINE MISSING.  INSTALLED SNAP RING ON RT LIFE LINE IAW AMM 25-63-04.
